# SDR ASAA2017102122272

- Difficulty date: October 21, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,823 hours, 4,583 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 53100026
- Part serial: 13311H5324
- Condition: Failed
- Location: R2
- Part time: 13,891 hours, 4,603 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THE R2 WINDOW HAD OVERHEAT.  FOLLOWED QRH LIGHT REMAINED,  EXTINGUISHED WHEN SWITCH TURNED BACK ON.  ACFT GROUNDED.  REMOVED AND REPLACED THE R2 WINDOW IAW AMM 56-12-11-400-801. CHANGED R2 TO WINDOW TAP TO MATCH H14 WINDOW INSTALLED IAW WDM 30-41-11. PERFORMED R2 WINDOW HEAT TEST IAW AMM 30-41-00-710-801. OPS CHECKED GOOD.
